# SDR SWIA201541781

- Difficulty date: December 26, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 35,623 hours, 26,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 736
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK  HAS CORROSION AT BS 736.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM.
